Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 40, NWS Austin/San Antonio, TX

April 9, 2024Burnet County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 9, 2024, 9:50 AM CDT for Burnet County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2024, 9:50 AM CDT (14:50 UTC)
Expired
Apr 9, 2024, 10:45 AM CDT
In force
55 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

County Burnet County, TX

The radar

The Ft Hood radar (KGRK), 84 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 9:40 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

900 
WUUS54 KEWX 091450
SVREWX
TXC053-091545-
/O.NEW.KEWX.SV.W.0040.240409T1450Z-240409T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
950 AM CDT Tue Apr 9 2024

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Burnet County in south central Texas...

* Until 1045 AM CDT.

* At 950 AM CDT, a severe thunderstorm was located over Longhorn
  Cavern State Park, or near Burnet, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Granite
  Shoals, Meadowlakes, Highland Haven, Inks Lake State Park, Watson,
  Oatmeal, Briggs, Lake Victor, Mahomet, Sunnylane, Longhorn Cavern
  State Park, Joppa, Shady Grove, and Cottonwood Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.

&&

LAT...LON 3090 9783 3078 9796 3054 9830 3065 9843
      3068 9842 3068 9840 3070 9842 3072 9841
      3074 9837 3075 9841 3082 9839 3083 9838
      3084 9839 3103 9835 3103 9791
TIME...MOT...LOC 1450Z 225DEG 21KT 3069 9831 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
2 follow-up statements
822 
WWUS54 KEWX 091532
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1032 AM CDT Tue Apr 9 2024

TXC053-091545-
/O.CON.KEWX.SV.W.0040.000000T0000Z-240409T1545Z/
Burnet TX-
1032 AM CDT Tue Apr 9 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHEASTERN BURNET COUNTY...

At 1031 AM CDT, a severe thunderstorm was located over Joppa, or near
Bertram, moving northeast at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Bertram, Mahomet, Watson, Joppa, Oatmeal, Briggs, and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3067 9811 3082 9816 3103 9791 3090 9783
      3078 9796
TIME...MOT...LOC 1531Z 236DEG 22KT 3080 9803 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

CP
022 
WWUS54 KEWX 091543
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1043 AM CDT Tue Apr 9 2024

TXC053-091553-
/O.EXP.KEWX.SV.W.0040.000000T0000Z-240409T1545Z/
Burnet TX-
1043 AM CDT Tue Apr 9 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY
WILL EXPIRE AT 1045 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.

LAT...LON 3067 9811 3082 9816 3103 9791 3090 9783
      3078 9796
TIME...MOT...LOC 1543Z 225DEG 21KT 3085 9798 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:20 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Apr 9, 6:20 AM CDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
620 AM CDT Tue Apr 9 2024

...New AVIATION...

.SHORT TERM...
(Today through Wednesday)
Issued at 231 AM CDT Tue Apr 9 2024

Key Points:

- Rounds of strong to severe thunderstorms are expected early this
morning through early Wednesday across the central and eastern half
of South Central Texas. All severe modes are possible but large to
very large hail will remain the greatest hazard. Locally heavy
rainfall could induce isolated flooding concerns as well. Confidence
remains low to medium on placement and timing in regards to each
round of activity.

- Breezy to windy conditions develop behind Wednesday's cold front
with winds gusting as high as 35 to 40 mph. A Wind Advisory will be
possible across portions of the region. Additionally, with arrival
of a drier air with the winds, fire weather concerns increase out
west during Wednesday afternoon to where a Red Flag Warning could
become needed.

Discussion:

South-Central Texas is situated within the open warm sector with
plenty of moisture, instability, and shear in advance of the parent
bowling ball upper low approaching from out of the Desert Southwest.
An uptick in wind energy aloft overnight looks to help to induce a
possible initial round of convection across our southern counties
with activity lifting northward possibly into portions of the I-35
corridor towards/during morning rush hour. A lull in activity could
then commence into the afternoon but some higher resolution model
guidance, especially the RRFS, show additional activity flaring up
with daytime heating during the afternoon from the Hill Country
through portions of the I-35 corridor. A dryline moving in from the
west could also be an additional catalyst for this activity. Late
this evening into early Wednesday could host the final round of
activity as the main upper level low advances into the state and
sweeps a front through the region. Given the supportive convective
ingredients and moisture across the region, storms within any of
these rounds could become severe. While large to very large hail is
the greatest concern, secondary hazards of damaging straight line
winds and isolated tornadoes also are possible. Locally heavy rain
will be expected with the strongest of storms and this could result
in some isolated flooding concerns as well, especially with cells
that are slower moving or training across the same areas.

Activity diminishes by Wednesday afternoon behind the front but we
will keep an eye on some possible wrap around moisture associated
with the upper low across our farthest north counties. Wednesday
will otherwise trend breezy to windy with gusts into the 35 to 40
mph range from the northwest. We'll monitor as a wind advisory may
become necessary. With the arrival of the drier airmass with the
winds, fire weather concerns ramp up as well across our western
areas, please see the fire weather discussion below.

Temperatures today will range from near 80 degrees to the east to
the 90s along the Rio Grande. Overnight lows drop into the 50s and
low 60s into Wednesday while Wednesday afternoon trends slightly
cooler and more refreshing with highs in the 70s and into the low
80s along the Rio Grande.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 231 AM CDT Tue Apr 9 2024

The upper low will be located over the Oklahoma/Arkansas region for
the start of the period, expected to continue toward the
northeastern US through late week. Winds may still be gusty from the
northeast Wednesday night, although should decrease significantly
after midnight as the pressure gradient relaxes. North to northwest
flow continues Thursday as upper ridging begins to move over the
southern Plains. Mostly clear skies and an uptick in temperatures
will be seen Thursday afternoon as surface high pressure also moves
over the area. High pressure moves east Friday with southerly flow
returning to the area. This will lead to warming temperatures,
periods of breezy wind, and increased cloudiness through the weekend
into early next week. Dry weather continues with the upper ridge
over the area as well. Another trough may impact the area as early
as Monday night bringing precipitation chances, but model solutions
still differ quite a bit that far out.

&&

.AVIATION...
(12Z TAFS)
Issued at 602 AM CDT Tue Apr 9 2024

MVFR to IFR ceilings and minor visibility restrictions persist
through this morning at the area terminals. Showers and convection
could trend near the I-35 terminals through this morning and have
placed in VCSH/VCTS for those sites. KDRT should improve to VFR
quickest this morning as the dryline moves through. Winds turn and
become breezy out of the west-northwest this afternoon as a result.
The I-35 TAF sites (KAUS, KSAT and KSSF) improve to VFR into or
during this afternoon. This evening into tonight will include
another chance for convection to impact the I-35 terminals (KAUS,
KSAT and KSSF). This activity may become strong to severe. Have
elected to include TEMPO -TSRA groups for this potential at those
locations. Ceilings and visibility could reduce with any storms as
well. Winds then turn northwesterly and increase into and during
Wednesday morning with the passage of a front across the area.

.FIRE WEATHER...
Issued at 231 AM CDT Tue Apr 9 2024

Elevated to near critical fire weather concerns develop during this
afternoon over portions of the Rio Grande following the eastward
advancing dryline and where the chances for any wetting rain is
least likely. A rangeland fire danger statement has been issued
across Val Verde, Edwards, and Kinney Counties from 2-10 pm as a
result. The fire weather concerns deteriorate farther out west on
Wednesday behind the cold front as winds become strong out of the
northwest. This could result in possible critical fire weather
conditions and the need of a potential Red Flag Warning pending
any rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              60  76  53  79 /  50  10   0   0
Austin Bergstrom Intl Airport  59  75  51  79 /  50  10   0   0
New Braunfels Muni Airport     58  77  52  81 /  50  10   0   0
Burnet Muni Airport            56  71  50  76 /  40  10   0   0
Del Rio Intl Airport           58  83  54  89 /   0   0   0   0
Georgetown Muni Airport        59  73  51  76 /  40  10   0   0
Hondo Muni Airport             56  80  50  84 /  20   0   0   0
San Marcos Muni Airport        58  76  50  80 /  50  10   0   0
La Grange - Fayette Regional   62  76  52  76 /  80  10   0   0
San Antonio Intl Airport       59  77  53  81 /  30   0   0   0
Stinson Muni Airport           60  79  53  81 /  40   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Brady
Long-Term...27
Aviation...Brady
Hazardous weather outlook, Apr 9, 3:13 AM CDT, 6 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
313 AM CDT Tue Apr 9 2024

TXZ171>173-183>194-202>209-217>225-228-100815-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
313 AM CDT Tue Apr 9 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Rounds of scattered strong to severe storms will be possible
today and tonight across central and eastern half of South-Central
Texas. All modes of severe weather are possible, including a risk
of isolated tornadoes. However, large to very large hail will
remain the greatest hazard. Locally heavy rainfall with stronger
or training thunderstorms could lead to isolated flooding as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong northwesterly winds following in the wake of a cold front
on Wednesday could lead to gusts up to 40 mph and a possible Wind
Advisory across portions of South-Central Texas.

Critical fire weather conditions could develop Wednesday afternoon
as well out west due to the combination of strong northwesterly
winds and low humidity pending area rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to utilize social media outlets to report
severe weather.

In the hours before

Special weather statement, Apr 9, 7:45 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
745 AM CDT Tue Apr 9 2024

TXZ224-225-091330-
Lavaca TX-De Witt TX-
745 AM CDT Tue Apr 9 2024

...A strong thunderstorm will impact portions of DeWitt and Lavaca
Counties through 830 AM CDT...

At 744 AM CDT, Doppler radar was tracking a strong thunderstorm near
Yorktown, moving northeast at 45 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Yorktown, Thomaston, Ezzell, Sublime,
Speaks, Worthing, Koerth, Edgar, Terryville, Breslau, Meyersville,
Mont, Sweet Home, Arneckville, Vsetin, Mount Olive, and Vienna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2906 9694 2910 9698 2899 9714 2890 9738
      2892 9738 2892 9741 2890 9746 2906 9756
      2963 9687 2961 9684 2958 9684 2958 9679
      2934 9656
TIME...MOT...LOC 1244Z 236DEG 41KT 2901 9740

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 9, 7:57 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
757 AM CDT Tue Apr 9 2024

TXZ173-192-091345-
Williamson TX-Travis TX-
757 AM CDT Tue Apr 9 2024

...A strong thunderstorm will impact portions of central Williamson
and eastern Travis Counties through 845 AM CDT...

At 757 AM CDT, Doppler radar was tracking a strong thunderstorm over
Austin, moving northeast at 45 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Austin Bergstrom Int Airport, Serenada, Windemere,
Hutto, Manor, West Lake Hills, Rollingwood, Jarrell, Thrall, Weir,
Granger Dam, and Coupland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3069 9725 3054 9719 3041 9735 3042 9737
      3036 9741 3011 9770 3023 9786 3087 9766
TIME...MOT...LOC 1257Z 208DEG 38KT 3027 9772

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 9, 7:59 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
759 AM CDT Tue Apr 9 2024

TXZ173-193-194-091345-
Williamson TX-Bastrop TX-Lee TX-
759 AM CDT Tue Apr 9 2024

...A strong thunderstorm will impact portions of southeastern
Williamson, northeastern Bastrop and northern Lee Counties through
845 AM CDT...

At 759 AM CDT, Doppler radar was tracking a strong thunderstorm near
Elgin, moving northeast at 45 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Elgin, Lexington, Thorndale, Dime Box, Fedor, Tanglewood, Camp Swift,
Knobb Springs, Blue, Old Dime Box, McDade, Cedar Hills, Leo, Butler,
and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3021 9729 3031 9743 3062 9722 3046 9715
      3056 9696 3054 9692 3049 9690 3046 9690
      3046 9688 3043 9687 3043 9685 3039 9679
      3034 9676
TIME...MOT...LOC 1259Z 224DEG 37KT 3033 9727

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 9, 8:47 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
847 AM CDT Tue Apr 9 2024

TXZ173-091415-
Williamson TX-
847 AM CDT Tue Apr 9 2024

...Strong thunderstorms will impact portions of central Williamson
County through 915 AM CDT...

At 846 AM CDT, Doppler radar was tracking strong thunderstorms near
Jarrell and near Hutto. Movement was north at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Georgetown, Taylor, Granger, Hutto, Bartlett, Jarrell, Weir, Granger
Dam, Theon, Laneport, Hoxie, Waterloo, Hare, Walburg, Schwertner,
Jonah, and Sandoval.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3074 9727 3066 9724 3049 9755 3065 9767
      3086 9760
TIME...MOT...LOC 1346Z 201DEG 43KT 3075 9757 3059 9755

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 9, 9:09 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
909 AM CDT Tue Apr 9 2024

TXZ172-091445-
Burnet TX-
909 AM CDT Tue Apr 9 2024

...A strong thunderstorm will impact portions of north central Burnet
County through 945 AM CDT...

At 908 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sunnylane, or 10 miles south of Lampasas, moving north at 30 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Lake Victor, Sunnylane, and Watson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3083 9808 3089 9828 3103 9828 3103 9791
TIME...MOT...LOC 1408Z 199DEG 25KT 3092 9816

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Apr 9, 9:23 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
923 AM CDT Tue Apr 9 2024

TXZ171-172-091515-
Llano TX-Burnet TX-
923 AM CDT Tue Apr 9 2024

...A strong thunderstorm will impact portions of eastern Llano and
western Burnet Counties through 1015 AM CDT...

At 922 AM CDT, Doppler radar was tracking a strong thunderstorm over
Kingsland, moving north at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Kingsland, Llano, Buchanan Dam, Gainesville, Granite Shoals,
Horseshoe Bay, Buchanan Lake Village, Highland Haven, Inks Lake State
Park, Lone Grove, Bluffton, Lake Victor, Baby Head, Stolz, Sunnylane,
Longhorn Cavern State Park, Tow, Cottonwood Shores, and Sunrise Beach
Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3051 9836 3053 9869 3092 9870 3092 9842
      3094 9841 3095 9845 3096 9845 3098 9844
      3103 9806
TIME...MOT...LOC 1422Z 199DEG 25KT 3062 9846

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:45 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca45 min
Apr 9, 7:57 AM CDTSpecial Weather StatementEWXTravis, Williamson48 min
Apr 9, 7:59 AM CDTSpecial Weather StatementEWXLee46 min
Apr 9, 8:47 AM CDTSpecial Weather StatementEWXWilliamson28 min
Apr 9, 9:09 AM CDTSpecial Weather StatementEWXBurnet36 min
Apr 9, 9:23 AM CDTSpecial Weather StatementEWXBurnet, Llano52 min
Apr 9, 9:59 AM CDTTornado WarningEWXBurnet, Williamson31 min
Apr 9, 10:16 AM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Apr 9, 10:43 AM CDTSpecial Weather StatementEWXWilliamson47 min
Apr 9, 10:54 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson3 hr
Apr 9, 1:40 PM CDTRed Flag WarningEWXDimmit, Edwards, Kinney, Maverick, Real, Uvalde and 2 more8 hr
Apr 9, 3:47 PM CDTSpecial Weather StatementEWXTravis43 min
Apr 9, 4:09 PM CDTSevere Thunderstorm WarningEWXTravis66 min
Apr 9, 4:49 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Apr 9, 4:52 PM CDTSpecial Weather StatementEWXTravis38 min
Apr 9, 4:55 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis, Williamson65 min
Apr 9, 5:22 PM CDTSevere Thunderstorm WarningEWXLlano53 min
Apr 9, 5:59 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson48 min
Apr 9, 6:05 PM CDTSevere Thunderstorm WarningEWXBurnet55 min
Apr 9, 6:13 PM CDTSpecial Weather StatementEWXTravis47 min
Apr 9, 6:17 PM CDTSpecial Weather StatementEWXLlano43 min
Apr 9, 6:22 PM CDTSpecial Weather StatementEWXBurnet38 min
Apr 9, 6:36 PM CDTSevere Thunderstorm WarningEWXLlano54 min
Apr 9, 6:59 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.